What's new

I got some kind of a problem with these mods

Hitman47

Donator
Joined
Feb 17, 2013
Messages
1,901
Location
Macedonia!
Hey guys, I've recently installed a few weapon mods, some HQ skins, effects and a new hud. When I try and aim my AK/Sniper/Rifle/M4/Shotgun half of my skins disappears. Here is a screenshot that I took it today.



What do you think?
 

SledneckNewfie

Retired Admin
Joined
Dec 18, 2013
Messages
1,909
Hitman47 said:
PuDzeh said:
SAMP bug.

How do I fix it?

Try uninstalling the skin mod you put on your ped, if it still does it on the origional skin, try uninstalling the weapon mods one by one until you find the mod that's causing it. If that doesn't work, all i can say is try reinstalling the game :/
 

Medici

Donator
Joined
Jan 16, 2012
Messages
2,045
Location
Essex County, Massachusetts
I've gotten my ped's head stretching out like Mr. Fantastic and then the head just disappearing, but not the whole skin. This is weird. If a solution is offered then this can help others prevent this problem.
 

Hitman47

Donator
Joined
Feb 17, 2013
Messages
1,901
Location
Macedonia!
It's not the weapon mods, I've been using them for a while. It must be the peds. Well thank you, I'll try fixing this.
 

Mac

Donator
Joined
Jun 30, 2012
Messages
4,651
Location
Delaware
TENxF00TxM1DGET said:
Hitman47 said:
PuDzeh said:
SAMP bug.

How do I fix it?

Try uninstalling the skin mod you put on your ped, if it still does it on the origional skin, try uninstalling the weapon mods one by one until you find the mod that's causing it. If that doesn't work, all i can say is try reinstalling the game :/

No don't listen to him..


It's a SA-MP Bug which means its serverside I have the same problem sometimes. Just leave it and it will fix itself.
 
Top